# SDR 9714029944

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1309T
- Make and model: Doug DC-9-31
- Aircraft serial: 47316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY SEAT LIGHTS IN FIRST CLASS SECTION INOPERATIVE.  REPLACED SHORTED WIRE AT SEAT 1C.  OPERATION CHECKS GOOD.
